# SDR SWAA2012060404576

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 62,618 hours, 58,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LATCH INOP.  REMOVED AND REPLACED LATCH IAW MM.
